Ward identity for membranes

Ghosh, A. ; Maharana, J. (1999) Ward identity for membranes Physics Letters B: Nuclear Physics and Particle Physics, 454 (3-4). pp. 228-234. ISSN 0370-2693

PDF - Publisher Version

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03702...

Related URL: http://dx.doi.org/10.1016/S0370-2693(99)00317-2


Ward identities in the case of scattering of antisymmetric three form RR gauge fields off a D2-brane target has been studied in type-IIA theory.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:19755
Deposited On:22 Nov 2010 11:58
Last Modified:17 May 2016 04:15

Repository Staff Only: item control page